Central limit analogues for Markov population processes

Donald R. McNeil, Siegfried Schach

Research output: Contribution to journalArticlepeer-review


It is shown in this paper that several birth-death-type models (univariate as well as multivariate) can be approximated by Ornstein-Uhlenbeck processes as certain parameters become large. Such approximations are valuable whenever the Kolmogorov differential equation cannot be solved in closed form.
Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalJournal of the Royal Statistical Society. Series B: Statistical Methodology
Issue number1
Publication statusPublished - 1973
Externally publishedYes


Dive into the research topics of 'Central limit analogues for Markov population processes'. Together they form a unique fingerprint.

Cite this